I was on opiods for pain, but the withdrawal did not even come close to what I am going through with Cymbalta. The brain zaps and rapid moods swings have diminished to almost zero, but I am left with a profound depression, unlike anything I have experienced. I am determined to succeed. I am also irritable, unbelievably so. I need encouragement. Can only take MAO Inhibitors now. Don't want to go there.
May want to consider returning to the Cymbalta or trying another antidepressant. There are many categories of antidepressant with many options within each, so not sure why an MAOI is the only choice. Unfortunately, if you have a physiological reason for the depression, medication is the answer. Only you and your doctor can determine whether your depression requires medication or whether you maybe able to combat with therapy.
Yes, especially if you went off to fast, this can go on for months. Help your body recover by looking into nutrition, adequate hydration, try cutting all forms of sugar, artificial sweeteners, gluten, 30 days, you'll be amazed and may never go back, it really will help you defeat this withdrawal.
I was hospitalized for 6 months with major depression until the doctors found that Manerix along with lithium worked for me. It is amazing and gave me my life back. Hope this helps you.im normal and have not suffered since I went in the hospital in 2007. I'm happy and can handle anything including getting over thyroid cancer in 2012.
I get it. The brain zaps and the depression as I have only been on it at 120mg daily for 2 months. The suicidal ideation is horrific. I too, am determined to get this poison out of my body and my mind. I send you encouragement from the heart. And I have a question. What are MAO Inhibitors and what is that supposed to do to help? Best of luck to you.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 19 Aug 2014 • 4 answers
Posted 23 Nov 2015 • 2 answers
Posted 3 May 2016 • 0 answers
Posted 3 Nov 2016 • 0 answers
Posted 27 Jan 2017 • 5 answers